MAUDE Adverse Event Report: ARTHREX, INC. SCORPION-MULTIFIRE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. SCORPION-MULTIFIRE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number SCORPION-MULTIFIRE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on (b)(6) 2022 by a sales representative via sems that an ar-13996 scorpion needle was getting stuck and would not retract back.Case involvement, no patient effect.During returned device evaluation, a reportable malfunction was discovered.
 
Additional Manufacturer Narrative
During returned device evaluation, a reportable malfunction was discovered.Complaint confirmed.Upon visual inspection, it was noted that the upper jaw of the device is broken near the trap door and the trap door is missing.
 
Additional Manufacturer Narrative
Complaint confirmed.Upon visual inspection, it was noted that the upper jaw of the device is broken near the trap door and the trap door is missing.

Brand Name
SCORPION-MULTIFIRE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16051317
Report Number1220246-2022-05971
Device Sequence Number12372484
Product Code LXH
UDI-Device Identifier00888867015968
UDI-Public00888867015968
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCORPION-MULTIFIRE
Device Catalogue NumberAR-13996
Device Lot Number32227
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2022
Supplement Date Received by Manufacturer12/07/2022
Initial Report FDA Received Date12/27/2022
Supplement Report FDA Received Date03/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown